# SDR CALA0500393

- Difficulty date: November 9, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 25,075 hours, 8,143 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5660Y2
- Condition: Corroded
- Location: Sta 947.5-986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-2 DOOR INTERCOSTAL CORRODED AT DRAIN HOLE, STA 947.5 TO 986.5, RBL 38.  THE INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-40-02.
